Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 3, Pages 407–435 (Mi zvmmf8071)  

Finite-time relaxation of the solution of a nonlinear pseudoparabolic equation

M. O. Korpusov, A. G. Sveshnikov

Faculty of Physics, Moscow State University, Moscow, 119992 Russia

Abstract: A model equation is considered that describes the relaxation of an initial perturbation in a crystalline semiconductor in the case when its electrical conductivity depends nonlocally on the field. For certain initial parameters, the effect of finite-time “cooling” is proved to occur. For other parameters, the first term of the long-time asymptotics is found and the remainder of the asymptotic expansion is estimated.

Key words: nonlinear pseudoparabolic equations, finite-time relaxation, long-time asymptotics of solutions, estimate of asymptotic expansion remainder.

Full text: PDF file (1493 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:3, 377–403

Bibliographic databases:

UDC: 519.633
Received: 25.05.2010

Citation: M. O. Korpusov, A. G. Sveshnikov, “Finite-time relaxation of the solution of a nonlinear pseudoparabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 51:3 (2011), 407–435; Comput. Math. Math. Phys., 51:3 (2011), 377–403

Citation in format AMSBIB
\Bibitem{KorSve11}
\by M.~O.~Korpusov, A.~G.~Sveshnikov
\paper Finite-time relaxation of the solution of a~nonlinear pseudoparabolic equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 3
\pages 407--435
\mathnet{http://mi.mathnet.ru/zvmmf8071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2839573}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 3
\pages 377--403
\crossref{https://doi.org/10.1134/S0965542511030080}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289167800003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79953713276}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8071
  • http://mi.mathnet.ru/eng/zvmmf/v51/i3/p407

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:356
    Full text:106
    References:53
    First page:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021